On a functional inequality. (Short Communication).

Janusz Walorski

Aequationes mathematicae (1986)

  • Volume: 31, page 323-323
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Walorski, Janusz. "On a functional inequality. (Short Communication).." Aequationes mathematicae 31 (1986): 323-323. <http://eudml.org/doc/137170>.

author = {Walorski, Janusz},
journal = {Aequationes mathematicae},
pages = {323-323},
title = {On a functional inequality. (Short Communication).},
url = {http://eudml.org/doc/137170},
volume = {31},
year = {1986},

AU - Walorski, Janusz
TI - On a functional inequality. (Short Communication).
JO - Aequationes mathematicae
PY - 1986
VL - 31
SP - 323
EP - 323
UR - http://eudml.org/doc/137170
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.